The University of Southampton
University of Southampton Institutional Repository

Recurrent irritable hip in childhood

Record type: Article

Full text not available from this repository.

Citation

Taylor, G.R. and Clarke, N.M.P. (1995) Recurrent irritable hip in childhood Journal of Bone and Joint Surgery, British Volume, 77-B, (5), pp. 749-751. (PMID:7559703).

More information

Published date: September 1995
Organisations: Dev Origins of Health & Disease

Identifiers

Local EPrints ID: 190451
URI: http://eprints.soton.ac.uk/id/eprint/190451
ISSN: 0301-620X
PURE UUID: c371e28e-5070-45a2-be1a-54a33cf937a3

Catalogue record

Date deposited: 20 Jun 2011 13:56
Last modified: 18 Jul 2017 11:38

Export record


Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×